On the partial eruption of a bifurcated solar filament structure

Monga, A., Sharma, R., Liu, J. et al. (4 more authors) (2021) On the partial eruption of a bifurcated solar filament structure. Monthly Notices of the Royal Astronomical Society, 500 (1). pp. 684-695. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2020 The Author(s) Published by Oxford University Press on behalf of the Royal Astronomical Society. This is an author-produced version of a paper subsequently published in Monthly Notices of the Royal Astronomical Society. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Sun: coronal mass ejections (CMEs); Sun: filaments; prominences; Sun: flares; Sun: magnetic fields
Dates:
  • Accepted: 15 September 2020
  • Published (online): 17 November 2020
  • Published: January 2021
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
FunderGrant number
The Royal SocietyISS/India/JEB; IE130519; IE141493
Science and Technology Facilities CouncilST/M000826/1
Depositing User: Symplectic Sheffield
Date Deposited: 23 Oct 2020 08:04
Last Modified: 07 Jan 2021 16:38
Status: Published
Publisher: Oxford University Press
Refereed: Yes
Identification Number: https://doi.org/10.1093/mnras/staa2902
Related URLs:

Share / Export

Statistics